Go home now Header Background Image
Submission Procedure
share: |
Follow us
Volume 11 / Issue 12

available in:   PDF (125 kB) PS (121 kB)
Similar Docs BibTeX   Write a comment
Links into Future
DOI:   10.3217/jucs-011-12-1986


Permutability of Rules for Linear Lattices

Sara Negri (Department Philosophy, University of Helsinki, Finland)

Abstract: The theory of linear lattices is presented as a system with multiple-conclusion rules. It is shown through the permutability of the rules that the system enjoys a subterm property: all terms in a derivation can be restricted to terms in the conclusion or in the assumptions. Decidability of derivability with the rules for linear lattices follows through the termination of proof-search.

Keywords: decidability, lattice theory, proof analysis

Categories: F.4.1